# SDR SWIA200718060

- Difficulty date: March 20, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 12,628 hours, 10,815 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD ENTRY EMERGENCY LIGHT INOP.  SECURED CONNECTOR AT FORWARD EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.
